Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Noncommutative unique factorization domains


Author: P. M. Cohn
Journal: Trans. Amer. Math. Soc. 109 (1963), 313-331
MSC: Primary 16.15
DOI: https://doi.org/10.1090/S0002-9947-1963-0155851-X
Erratum: Trans. Amer. Math. Soc. 119 (1965), 552.
MathSciNet review: 0155851
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Birkhoff, Lattice theory, rev. ed., Amer. Math. Soc., Providence, R.I., 1948. MR 0029876 (10:673a)
  • [2] N. Bourbaki, Éléments de mathématique: Algèbre, Chapter VII, Actualités Sci. Ind., No. 1132, Hermann, Paris, 1951. MR 0045774 (13:631a)
  • [3] P. M. Cohn, On a generalization of the Euclidean algorithm, Proc. Cambridge Philos. Soc. 57 (1961), 18-30. MR 0118743 (22:9514)
  • [4] -, On subsemigroups of free semigroups, Proc. Amer. Math. Soc. 13 (1962), 347-351. MR 0139680 (25:3111)
  • [5] -, Factorization in non-commutative power series rings, Proc. Cambridge Philos. Soc. 58 (1962), 452-464. MR 0138649 (25:2092)
  • [6] -, Rings with a weak algorithm, Trans. Amer. Math. Soc., (to appear). MR 0153696 (27:3657)
  • [7] H. Fitting, Über den Zusammenhang zwischen dem Begriff der Gleichartigkeit zweier Ideale und dem Äquivalenzbegriff der Elementarteilertheorie, Math. Ann. 112 (1936), 572-582. MR 1513062
  • [8] L. Gillman and M. Henriksen, Some remarks about elementary divisor rings, Trans. Amer. Math. Soc. 82 (1956), 362-365. MR 0078979 (18:9c)
  • [9] -, Rings of continuous functions in which every finitely generated ideal is principal, Trans. Amer. Math. Soc. 82 (1956), 366-391. MR 0078980 (18:9d)
  • [10] N. Jacobson, Theory of rings, Amer. Math. Soc., Providence, R.I., 1943.
  • [11] P. Jaffard, Les systèmes d'idéaux, Dunod, Paris, 1960. MR 0114810 (22:5628)
  • [12] I. Kaplansky, Elementary divisors and modules, Trans. Amer. Math. Soc. 66 (1949), 464-491. MR 0031470 (11:155b)
  • [13] O. Ore, Linear equations in non-commutative fields, Ann. of Math. (2) 32 (1931), 463-477. MR 1503010
  • [14] -, Theory of non-commutative polynomials, Ann. of Math. (2) 34 (1933), 480-508. MR 1503119
  • [15] O. Schreier, Über den Jordan-Hölderschen Satz, Abh. Math. Sem. Univ. Hamburg 6 (1928), 300-302.
  • [16] O. Zariski and P. Samuel, Commutative algebra, Vol. I, Van Nostrand, Princeton, N.J., 1958. MR 0090581 (19:833e)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16.15

Retrieve articles in all journals with MSC: 16.15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0155851-X
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society